MathSciNet Relay Station
MathSciNet bibliographic data
MR2452835 (2010b:37219) 37L30 (35B40 35B41 35L75 37L05)
Yang, Meihua; Sun, Chunyou Dynamics of strongly damped wave equations in locally uniform spaces: attractors and asymptotic regularity. Trans. Amer. Math. Soc. 361 (2009), no. 2, 1069–1101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement